# SDR MASA20210310083

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 12,508 hours, 7,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17021769463
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 17 CROSSBEAM BETWEEN L/H AND R/H SEAT TRACK BEAMS|REPAIRED FRAME 17 REF EMB 175 SRM-53-00 10/REPAIR 03.
